# SDR DALA2023062905220

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 20,632 hours, 10,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 ABC EELP LIGHT INOP. REPLACED LIGHT ASSY. PER A320 FAM AMM 33-51. OPS CHECKS GOOD. (LP# 9614979)
